Advertisement

What happens when I accidently take too much nifedipine?

If you have taken too much nifedipine, you may become weak, dizzy or even faint. Your speech may become slurred and you may get confused. You may feel short of breath, your heartbeat may become very fast or slow or you might have chest pains. All these are serious signs of overdose. Call 911 right away.

Continue Learning about Antihypertensive

What drugs may interact with calcium channel blockers?
Donna Hill Howes, RNDonna Hill Howes, RN
If you... Are taking a beta blocker or a QTc interval prolonging drug - Calcium channel blockers ...
More Answers
What should I know before I take clonidine?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have Buerger disease, a depressive disorder, a stroke or transient ischemic attack (TIA), or ...
More Answers
What should I know before taking a calcium channel blocker?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have advanced aortic stenosis, you should not take nicardipine. If you have aortic stenosis o...
More Answers
How effective is aliskiren?
Donna Hill Howes, RNDonna Hill Howes, RN
Aliskiren controls blood pressure as well as many ACE inhibitors, angiotensin receptor blockers, and...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.